MathSciNet Relay Station
MathSciNet bibliographic data
MR2488678 47H10 (54H25)
Abbas, Mujahid; Rhoades, B. E. Common fixed point theorems for occasionally weakly compatible mappings satisfying a generalized contractive condition. Math. Commun. 13 (2008), no. 2, 295–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement